# SDR SWAA2014070229579

- Difficulty date: June 30, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 23,442 hours, 13,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EXTERNAL EMER LIGHT INOPERATIVE.  RELAMPED IAW MM.
